Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taking Liveril to reduce gas problems caused by Electroxin. Any side effects of Liveril?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 442 Questions
Question
I am taking liveril forte 1 tablet regularly. This has reduced my gas problems which occured due to taking electroxin-75 mcg regularly. Is there any side effect of liveril forte.


Posted Sun, 23 Sep 2012 in Medicines and Side Effects
 
 
Answered by Dr. Sourav Ganguly 1 hour later
Hi.
Thanks for your query.
There are no large scale studies which show the interaction of thyroxine and Liveril forte. So in my opinion, there is no need to take such a drug. Since the drug has not been very well reserached, the side effects are not known
In any case, the bloating (gas problem) you're having can be taken care of by taking small meals every 3-4 hours, exercising, avoiding spicy things, tea, coffee and alcohol. Also, you should be taking plenty of fruits and vegetables.
Wish you a speedy recovery.

Best Wishes,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Follow-up: Taking Liveril to reduce gas problems caused by Electroxin. Any side effects of Liveril? 11 hours later
Dear Sir,
Thanks for reply.
After trying all the remedies you have listed which did not help the acute gas related problems, my physician suggested to take liveril forte which did work like wonders. My question is can I take Liveril forte for many days .
 
 
Answered by Dr. Sourav Ganguly 11 hours later
Hi,
Thanks for your query.

There is no guidelines mentioning how long one can take liveril forte but in our practice we frequently prescribe for at least three months.

So you can take it for three months after that consult your physician for further intake.

Hope I have answered your query. If you have any further questions I will be happy to help.
If you do not have any clarifications, you can close the discussion and rate the answer and write a review.

Wish you a speedy recovery.

Best Wishes,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor